# SDR DALA2023111309292

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N959DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39880
- Aircraft time: 18,230 hours, 12,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5013022) ON APU AT GATE PACK ODOR WAS EXPERIENCED ON ARRIVAL. COMPLIED WITH 737 AMM 21-00-01-100-801. DUCT BURNOUT AND REPLACED RECIRC FILTERS PER AMM 21-25 ON LOG PAGE 0060521.
